Multidimensional covering systems of congruences
Acta Arithmetica, Tome 43 (1983) no. 2, pp. 191-208
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_43_2_191_208,
author = {Jacek Fabrykowski},
title = {Multidimensional covering systems of congruences},
journal = {Acta Arithmetica},
pages = {191--208},
year = {1983},
volume = {43},
number = {2},
doi = {10.4064/aa-43-2-191-208},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-43-2-191-208/}
}
Jacek Fabrykowski. Multidimensional covering systems of congruences. Acta Arithmetica, Tome 43 (1983) no. 2, pp. 191-208. doi: 10.4064/aa-43-2-191-208
Cité par Sources :